# SDR SWAA2016020248599

- Difficulty date: December 11, 2015
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FRAME CRACKED AT BS 500B, BETWEEN STRINGER 21L - 22L.  REPAIRED FRAME IAW EA.
